# SDR UALA2011052702598

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,590 hours, 22,797 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP AT ROW 13ABC IS COMING UP.  RE-SECURED STRIP COVER TO FLOOR CHANNEL, LIGHT OPS GOOD. ROW 13 IS BULKHEAD FEED TO STRIP CAUSING SLIGHT RISE IN CARPET.  NO DEFECTS NOTED.  OK PER SMF MM.
